# SDR CALA2021071401086

- Difficulty date: July 12, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N76010
- Make and model: Boeing 777224
- Aircraft serial: 29480
- Aircraft time: 105,585 hours, 10,667 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Part serial: 6685
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY M33409 CHARGER FOUND MALFUNCTION     EMERGENCY LIGHT POWER SUPPLY M33409 REPLACED AND OPERATIONAL TEST CARRIED OUT , FOUND NORMAL, AS PER AMM 33-51-06-960-803 REV 92.
